# SDR CALA2013112193162

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 48,853 hours, 10,338 cycles
- Engine: Pwa PW4084
- System (JASC): 3150 · Central Warning
- Part: Knob
- Condition: Missing
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EVAC ALARM PULL TO SHUTOFF HORN KNOB MISSING.  PNL NOT STOCKED AT HNL.  UNABLE TO LOCATE CAP IN FLIGHT DECK, PARTS 583-0028 & G6031-05 PANEL.
